# SDR HEEA967177

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: 41228200003001
- Condition: Damaged
- Location: Lt Fuel
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CROSSTUBE BROKE AND CRACKED FUEL TANK.
